MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ENFIT G-TUBE CONNECTOR,MEDLINE

Medline Industries, LP MEDLINE; DBD-ENFIT G-TUBE CONNECTOR,MEDLINE
Catalog Number ENFIT1010GC
Medical Device Problem Codes Failure to Disconnect (2541); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "part of the connector becomes detached and the harder plastic part is almost impossible to detach from the patient's tube.".
 
Additional Manufacturer Narrative
The customer reported three separate occurrences with three different patients and three different nurses where part of the connector becomes detached and the harder plastic part is almost impossible to detach from the patient's tube; no injury was reported.No physical or photo samples of the complaint item or issue were provided by the customer for review, limiting the ability to investigate the issue thoroughly, and analysis of complaint data determined there were 5 other complaints with this item regarding this issue.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications; the cause was unconfirmed because a sample was required to determine cause.A review of the complaint information as well as the results of the investigation indicated no need for further action, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ENFIT G-TUBE CONNECTOR,MEDLINE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50870293
Report Number1417592-2026-49044
Device Sequence Number10743183
Product Code PIO
UDI-Device Identifier10888277314719
UDI-Public10888277314719
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT1010GC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown